# SDR PIDA20050090

- Difficulty date: June 23, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 42,610 hours, 32,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT BS 320 BETWEEN RBL 30 AND RBL 56 HAS CORROSION AT CLIP NUT HOLES.  REPLACED CORRODED INTERCOSTAL SHIM PER SRM 51-10-1.
